# SDR ASOA20161002054

- Difficulty date: October 2, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 36,003 hours, 21,213 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 140197
- Part serial: 4687
- Condition: Faulty
- Location: Brakes
- Part time: 36,012 hours, 21,218 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RIGHT MLG BRAKES GRAB AND LET GO UNDER 25KTS WHEN CONSTANT BRAKE PRESSURE IS APPLIED. MX REMOVED AND REPLACED NR 3 WHEEL SPEED TRANSDUCER WITH OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
